# SDR CA990707010

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: DSC252B40124
- Condition: Leaking
- Location: Nlg
- Part time: 19,051 hours
- Component: Aeroquip, SC252B40124
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) NLG DRAG STRUT ACTUATOR RETRACT FLEX LINE FAILED IN THE AREA WHERE THE LINE ENTERS THE SWAGED FITTING AT THE ACTUATOR END.  IN-FLIGHT LOSS  OF NR 2 SYSTEM.
